# SDR SWAA2021090713268

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 61,933 hours, 38,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT BULB OUT AT ROW 7 L/H ; / [01] REMOVED AND REPLACED PASSENGER CABIN EMERGENCY LIGHT BULB AT ROW 7 L/H IAW AMM 33-51-03
